# SDR 07FDEA02858

- Difficulty date: August 13, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6516275
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE CAVITY INBOARD OF NR 2 SLAT OUTBOARD TRACK RIB AT SLAT STATION 318 IS CRACKED AT FORWARD LOWER ATTACH FASTENER.  REMOVED RIB AND HAD CRACK NDT AND STOP DRILLED CRACK, FORMED DOUBLER AND INSTALLED.  REPAIR DOUBLER TO RIB ALODINED, PRIMED SEALED AND INSTALLED ON AIRCRAFT REF 51-40-2, 51-30-2.
